MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.Only the main coil was returned for the analysis.Under visual and microscope inspection revealed that the main coil was stretched bend and detached at the coil arm section.No more damage was observed.The functional test could not be performed due only the main coil was returned.Dimensional inspection on zap tip od (outer diameter), primary coil od and coil arm od (max) revealed within specification.
 
Event or Problem Description
Reportable based on device analysis completed on 21aug2023.It was reported that the coil stuck halfway and could not be pushed out.The 50% stenosed target lesion was located in the mildly tortuous and moderately calcified common iliac artery.A 10mm x 20cm interlock-35 coil was selected for use.During the procedure, after many attempts of adjusting, the coil could not advance and was stuck halfway through the microcatheter and could not be pushed out.The device was simply pulled out from the patient's body.The procedure was completed with another of same device.There were three coils used in total.No complications were reported, and patient was stable post procedure.However, device analysis confirmed that the main coil detached at the coil arm section.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17732582
Report Number2124215-2023-46734
Device Sequence Number6440476
Product Code KRD
UDI-Device Identifier08714729793137
UDI-Public08714729793137
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2025
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0029386268
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2023
Initial Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.6F TERUMO CATHETER
Patient Age58 YR
Patient SexMale
Patient Weight75 KG